# SDR DXTA2022110773470

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 7,522 hours, 5,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 534200
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WHITE EMERGENCY LIGHT ON THE ISLE NEXT TO SEAT 6 IS BROKEN COMPLETELY OFF. CABLES ARE EXPOSED AND THE LIGHT IS DETACHED. // SIGNOFF// TECH REMOVED BROKEN AISLE EMER LIGHT P/N 5342-00 AND INSTALLED A NEW EMER LIGHT P/N 0434LS00-01. OPS TEST OF EMER LIGHTS FOUND SATISFACTORY. REFERENCE: PHENOM 300 AMM 33-52-11-000/400-801-A AND 33-52-00-710-801-A
